Implementation of soliton solutions for generalized nonlinear Schrodinger equation with variable coefficients

Rezazadeh H., Sab’u J., Zabihi A., Ansari R., Tunç C.

Nonlinear Studies, vol.29, no.2, pp.547-559, 2022 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 2
  • Publication Date: 2022
  • Journal Name: Nonlinear Studies
  • Journal Indexes: Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.547-559
  • Keywords: Generalized nonlinear schrodinger equation, New extended direct algebraic method, Solitons solutions
  • Van Yüzüncü Yıl University Affiliated: Yes


© CSP - Cambridge, UK; I&S - Florida, USA, 2022This article deals with new soliton solutions of the generalized nonlinear Schrödinger equation with variable coefficients by the direct algebraic method. Once the variables of this technique are considered as special values, we could achieve the solitary waves that are unique from those attained by the other methods. It can be inferred that the solution methodology in conjunction with symbolic computing eligible to solve nonlinear partial differential equations precisely.